Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Group ring idempotents with minimal trace

Author: D. A. R. Wallace
Journal: Proc. Amer. Math. Soc. 99 (1987), 609-612
MSC: Primary 16A27; Secondary 20C07
MathSciNet review: 877025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a group and let $ K$ be a field of characteristic 0. Let $ e \ne 0$ be an idempotent of the group ring $ K(G)$. It is shown that the trace of $ e$ attains its lower bound if and only if the support of $ e$ has a specific form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A27, 20C07

Retrieve articles in all journals with MSC: 16A27, 20C07

Additional Information

PII: S 0002-9939(1987)0877025-9
Keywords: Group ring, idempotent, trace
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia